Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Deficiency modules and specializations

Authors: Edoardo Ballico and Giorgio Bolondi
Journal: Proc. Amer. Math. Soc. 108 (1990), 43-48
MSC: Primary 14H99; Secondary 14H50
MathSciNet review: 990412
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Given a family of curves in the projective space we study how their deficiency modules can change. This has a geometrical translation in the problem of determining how the liaison class of a flat family of curves can change. As a consequence, we show that in every liaison class there are curves which are specializations of arithmetically Cohen-Macaulay curves.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14H99, 14H50

Retrieve articles in all journals with MSC: 14H99, 14H50

Additional Information

Keywords: Liaison, deficiency modules, specialization
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society